skip to main content
Show Results with:

Results 1 - 10 of 96  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

On local quadratic subconvexity of metrics and rectifiability of B'ezier curves in CAT(K) spaces

Maneesawarng, C.; Lenbury, Y.

Nonlinear studies. VOL 18; NUMB 3, ; 2011, 437-446 -- 2011

Check library holdings

2
Material Type:
Article
Add to My workspace

Analytical travelling wave solutions of a dental plaque model with nonlinear sorption

Prasertsang, P.; Manoranjan, V.; Lenbury, Y.

Nonlinear studies. VOL 18; NUMB 1, ; 2011, 87-98 -- 2011

Check library holdings

3
Material Type:
Article
Add to My workspace

Oxidative stress increases angiotensin receptor type I responsiveness by increasing receptor degree of aggregation using image correlation spectroscopy

Sungkaworn, T.; Lenbury, Y.; Chatsudthipong, V.

Biochimica et biophysica acta. VOL 1808; NUMBER 10, ; 2011, 2496-2500 -- Elsevier Science B.V., Amsterdam. -- 2011

Check library holdings

4
Material Type:
Article
Add to My workspace

Multiple solutions for systems of differential equations with nonlinear boundary conditions

Kongson, J.; Thompson, B.; Lenbury, Y.

Nonlinear studies. VOL 18; NUMB 1, ; 2011, 27-50 -- 2011

Check library holdings

5
Material Type:
Article
Add to My workspace

Dynamical analysis of a model of skeletal muscles with myotonia or periodic paralysis

Kocharoen, K.; Bell, J.; Lenbury, Y.

Nonlinear studies. VOL 18; NUMB 3, ; 2011, 417-436 -- 2011

Check library holdings

6
Material Type:
Article
Add to My workspace

Stochastic cellular automata model and Monte Carlo simulations of CD4+ T cell dynamics with a proposed alternative leukapheresis treatment for HIV/AIDS

Precharattana, M. et al.

Computers in biology and medicine. VOL 41; NUMB 7, ; 2011, 546-558 -- Elsevier Science B.V., Amsterdam. -- 2011

Check library holdings

7
Material Type:
Article
Add to My workspace

On the Global Character of the System of Piecewise Linear Difference Equations x~n~+~1 = |x~n| - y~n - 1 and y~n~+~1 = x~n - |y~n|

Tikjha, W.; Lenbury, Y.; Lapierre, E.G.

Advances in difference equations. PART 2, ; 2010, 573281 -- HINDAWI PUBLISHING CORPORATION -- 2010

Check library holdings

8
Material Type:
Article
Add to My workspace

Nonlinear stability analyses of vegetative pattern formation in an arid environment

Boonkorkuea, N. et al.

Journal of biological dynamics. VOL 4; NUMBER 4, ; 2010, 346-380 -- Taylor & Francis (pages 346-380) -- 2010

Online access

9
Material Type:
Article
Add to My workspace

The Dynamics of a Nonlinear Model of Signal Transduction in Human under Impulsive Depressant Drug Treatment

Rattanakul, C. et al.

Dynamic systems and applications. VOL 19; NUMB 3/4, ; 2010, 651-666 -- DYNAMIC PUBLISHERS ATLANTA Part: Part 3/4; (pages 651-666) -- 2010

Check library holdings

10
Material Type:
Article
Add to My workspace

Investigating flow patterns in a channel with complex obstacles using the lattice Boltzmann method

Yojina, J. et al.

Journal of mechanical science and technology. VOL 24; NUMBER 10, ; 2010, 2025-2034 -- KOREAN SOCIETY OF MECHANICAL ENGINEERS Part: Part 10; (pages 2025-2034) -- 2010

Online access

Results 1 - 10 of 96  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Purchase a copy  (60)
  2. Request to Reading Room  (34)
  3. Online: Reading Room only  (26)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1996  (4)
  2. 1996To2000  (8)
  3. 2001To2003  (8)
  4. 2004To2007  (18)
  5. After 2007  (22)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (25)
  2. No Abstract  (71)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lenbury, Y.
  2. Triampo, W.
  3. Sasaki, J.
  4. Fujita, H.
  5. Rattanakul, C.

Searching Remote Databases, Please Wait